# SDR MWEA98070

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING LEADING EDGE RIB AT STA XRS 394 CRACKED ON AFT LOWER LEG APPROX 2 .625 IN.  MTC INSTALLED ANGLE REPAIR IAW TELEX MISC DG 28/GLP.
